RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2013, Volume 4, Number 1, Pages 125–134 (Mi emj118)  

This article is cited in 4 scientific papers (total in 4 papers)

Comments on definitions of general local and global Morrey-type spaces

T. V. Tararykovaab

a Cardiff School of Mathematics, Cardiff University, Cardiff, UK
b Faculty of Mechanics and Mathematics, L. N. Gumilyov Eurasian National University, Astana, Kazakhstan

Abstract: It is proved that in one of the popular definitions of general local and global Morrey-type spaces the functional parameter which enters these definitions can be replaced, without essential loss of generality, by another one, which has better regularity properties.

Keywords and phrases: general local and global Morrey-type spaces, regularization of the functional parameter.

Full text: PDF file (467 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 42B35, 46E30
Received: 20.01.2013
Language:

Citation: T. V. Tararykova, “Comments on definitions of general local and global Morrey-type spaces”, Eurasian Math. J., 4:1 (2013), 125–134

Citation in format AMSBIB
\Bibitem{Tar13}
\by T.~V.~Tararykova
\paper Comments on definitions of general local and global Morrey-type spaces
\jour Eurasian Math. J.
\yr 2013
\vol 4
\issue 1
\pages 125--134
\mathnet{http://mi.mathnet.ru/emj118}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3118895}
\zmath{https://zbmath.org/?q=an:1283.42038}


Linking options:
  • http://mi.mathnet.ru/eng/emj118
  • http://mi.mathnet.ru/eng/emj/v4/i1/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Burenkov, “Recent progress in studying the boundedness of classical operators of real analysis in general Morrey-type spaces. II”, Eurasian Math. J., 4:1 (2013), 21–45  mathnet  mathscinet  zmath
    2. V. I. Burenkov, D. K. Darbayeva, E. D. Nursultanov, “Description of interpolation spaces for general local Morrey-type spaces”, Eurasian Math. J., 4:1 (2013), 46–53  mathnet  mathscinet  zmath
    3. V. I. Burenkov, E. D. Nursultanov, D. K. Chigambayeva, “Description of the interpolation spaces for a pair of local Morrey-type spaces and their generalizations”, Proc. Steklov Inst. Math., 284 (2014), 97–128  mathnet  crossref  crossref  isi  elib  elib
    4. V. I. Burenkov, T. V. Tararykova, “An analog of Young's inequality for convolutions of functions for general Morrey-type spaces”, Proc. Steklov Inst. Math., 293 (2016), 107–126  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Eurasian Mathematical Journal
    Number of views:
    This page:228
    Full text:119
    References:78

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019